Pristiq at a lower dose
Hello...Has anybody had just itching from Pristiq and that was it?.
I was 3 weeks in and had bumped up to 50mg from 25mg and felt real good along with 300mg a day of Gabapentin.
Then i started itching in my upper body mainly my chest...face and ears like a bug was crawling on me.
So we stopped Pristiq and upped the Gabapetin to 600mg a day....Well now i am irritable and want to be just left alone.
I noticed it and others have as well.
So after some soul searching i decided the itching was better than feeling this way so the doc is starting me back on 25 mg of Pristiq and staying on the 600mg of Gabapentin.
I am worried about a full blown ellergic reaction with hives...swelling throat etc.
Being that i stopped it as the itching started i dont really know if it would have got worse?
So was hoping somebody here just had/has itching and that was it?
I thought the itching was bad but feeling this way is way worse.
I did read where benadryl and Zyrtec ( prolly spelled both wrong) can help but forgot to ask doc when i called him and see him in 10 days anway.
Has anybody tried taking those to help itching from pristiq?
I am a CYP2D6 poor metabolizer so it is frusterating that finally a med combo helped and a stupid side effect like itching stands in the way as my med options are limited now due to being a poor metabolizer.